# SDR BLB2004F00000

- Difficulty date: April 1, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N42275
- Make and model: Cessna 182L
- Aircraft serial: 18258937
- Engine: Cont O470R
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1108249
- Part serial: A403070
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OVERHAULED STARTER WERE INSTALLED ON OVERHAULED ENGINE.  BOTH STARTERS FAILED TO TURN OVER ENGINE, REINSTALLED OLD STARTER AND ENGINE STARTED AS NORMAL.
